Items where Author is "Marinescu, George"

Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Bayraktar, Turgay and Coman, Dan and Marinescu, George (2020) Universality results for zeros of random holomorphic sections. Transactions of the American Mathematical Society, 373 (6). pp. 3765-3791. ISSN 0002-9947 (Print) 1088-6850 (Online)

Bayraktar, Turgay and Coman, Dan and Hermann, Hendrik and Marinescu, George (2018) A survey on zeros of random holomorphic sections. Dolomites Research Notes on Approximation (SI), 11 (4). pp. 1-19. ISSN 2035-6803

This list was generated on Sat Jun 25 20:54:56 2022 +03.